# SDR DXTA200501039

- Difficulty date: October 26, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N801QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600601
- Aircraft time: 2,468 hours, 2,061 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WENT TO LOWER THE GEAR AND THE LEFT MAIN GREEN LIGHT NEVER ILLUMINATED.  ALSO HAD A RED GEAR UNSAFE LIGHT, A WARNING HORN AND THE HYD PRESS ANNUNCIATOR STAYED ILLUMINATED.  APPROX 2 TO 3 MIN LATER THE LEFT MAIN CAME DOWN BY ITSELF AND ALL OTHER INDICATIONS WERE NORMAL.  JACKED A/C FOR GEAR SYSTEM TROUBLESHOOTING.  READ OUT RESISTANCE OF LEFT DOWN AND LOCKED SWITCH AND FREEZE SWITCH.  RESISTANCE ACROSS SWITCH CONTACT -0 OHMS-.  CHECKED GEAR CONTROL AND GEAR MONITOR ECB FOR VISUAL DEFECTS AND SEATING IN SOCKET, NO FAULTS FOUND.  CYCLED GEAR REPEATEDLY AND PERFORMED OPERATIONAL CHECKS.  ALL INDICATIONS NORMAL, NO FAULTS.  ALL WORK PERFORMED IAW CE 560 M/M 32-01011-712 AND CE 560 M/M 32-30-0101.
